# SDR IPXA2015010585201

- Difficulty date: January 1, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" X 1" HOLE IN FLOOR PANEL TOP SKIN AND CORE AND BOTTOM SKIN.  FABRICATED NEW PANEL IAW EO B767-5320-9693-H.
